Ask an expert
Question

19h ago

Question for the doc only please
Hi doc. Need your advise please. In January i switched contraceptive pills, only to become very fatigued, high blood pressure/pulse, total feeling of doom. I quit taking that pill cause i was sure of it that i was allergic to some ingredient, and a few days later started to feel better but still not normal. Went back to my dr. she did all the blood tests to check for serious conditions but not for allergies, everything came back normal. a Few weeks later i went back to her, still feeling very much fatigued and jittery. So she put me back on the pill that i was on in the beginning. I changed pills cause i believed that the one i was taking was causing weight gain, but with no other side effects. I was on Loette and went over to Yasmin. I am now back on Loette for a month, but had on and off bleeding for two weeks and last week i had a heavy period and that was when i was taking the inactive green pills. Now I am so tired and jittery all over again. any suggestions, or will the pill take a while to sort out my system again? it is just that i feel i'm going crazy, as i am tired and jittery all day long, since i changed pills in january. Im taking Ladyvite (vitaforce) and a calcium supplement, but i do think i need a tonic. My doctor doesnt seem to take me seriously, as all my blood tests came back normal, she said i might be in a constant panic attack mode. This does not sound right to me, because i had none of these symptoms prior to changing pills.
help please, could it be hormones that is playing havoc with my body and mind?
Answer 518 views
Expert
CyberDoc
CyberDoc

01 Jan 0001

Judy, I suppose the best would be to not take any drugs and see what happens. If your symptoms are due to the pill, it should clear up within two weeks. In the mean time you can take a tonic like Vita-thion™ and see what happens. You can also have blood taken at a laboratory for IgE to see if you’re allergic to anything. Good luck.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9370 votes
No
67% - 19367 votes
Vote